# SDR SWIA202052854

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT INTERFACE FS 280.00-FS 280.62 STGR 23L-STGR 24R.  C-CHECK RO 9/27/2020.  REMOVED CORROSION ON CIRCUMFERENTIAL JOINT INTERFACE FS 280.00-FS 280.62 STGR 26L-STGR 24R, REF CRJ700 SRM.  OUT OF LIMITS.  RECEIVED REO.  COMPLIED WITH ALL STEPS OF REO.  NO LEAKS NOTED.
